Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jonnycalc

Hyperpigmentation Adverse Side Effect 3-4 Shades Darker Skin In 2 Week On 40Mg Accutane Twice A Day

Recommended Posts

Taken 40mg accutane isotretinoin for 2 weeks and my face has gotten 3 shades darker but the rest of my body is normal. I do use the highest strength sun screen. I have an appointment in 3 weeks but do i need to stop taking accutane. Has this happened to anyone else? and does it go away afer stopping accutane?

-John

Edited by jonnycalc

Share this post


Link to post
Share on other sites

white male, 80mg/ day claravis 72kg my face definately appears red, like I have a sunburn. it's not just me seeing things because my friends have said something. today is day 30 for me..obviously it's not the sun factor because I'm using sunscreen too..it must be from the accutane, possibly a reaction while it's getting into your system

Share this post


Link to post
Share on other sites

Hi, I was on Accutane 40mg for 4 months, finished my course about 3 1/2 weeks ago. worked a charm but I also noticed that just my face was quite tanned, not red as in sensitive but actually darker (and my skin HARDLY ever tans). And I always wear sun screen so doubt its a sun tan. all my family and friends also noticed this so I was worried it might be from the drug but I couldn't find anything online to suggest dark skin is a side effect so I'm surprised to hear others have experienced the same thing.

its been almost a month since I took my last tablet and my skin does seem to be a bit lighter but still quite tanned.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×